# SDR 96ZZZM622

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Eng
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT TPA, THE NR 1 ENGINE OVERHEAT LIGHT CAME ON INTERMITTENTLY.  THE NR 1 ENGINE OVERHEAT/FIRE DETECTION LOOPS WERE VISUALLY INSPECTED, SUSPECTED AREAS REPOSITIONED, CONNECTIONS CLEANED.  SUBSEQUENT SYSTEM TESTS WERE SATISFACTORY PER BOEING MAINTENANCE MANUAL 26-11-0.
